# SDR CA111208012

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 91 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 8010 · Engine Cranking
- Part: Drain Valve
- Part number: 0174078030
- Condition: Leaking
- Location: Starter
- Part time: 604 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE START DRAIN VALVE LEAKING FUEL FROM SPLITLINE DURING ENGINE SHUT DOWN.
